# SDR 9720512714

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Missing
- Location: Anti-Ice Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLAP RETRACITON, NR 5 LEADING EDGE FLAP WOULD NOT RETRACT.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND CLAMP ON ANTI-ICE DUCT MISSING.  INSTALLED NEW CLAMP AND ADJUSTED INDICATION SWITCH, OPERATIONAL CHECK OK.
